MathSciNet Relay Station
MathSciNet bibliographic data
MR1414591 (97f:11038) 11G05 (11F11 11F33)
Abbes, Ahmed; Ullmo, Emmanuel À propos de la conjecture de Manin pour les courbes elliptiques modulaires. (French) [The Manin conjecture for modular elliptic curves] Compositio Math. 103 (1996), no. 3, 269–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement